# SDR 9712749975

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9339
- Make and model: Doug DC-9-31
- Aircraft serial: 47382
- System (JASC): 3442 · Weather Radar System
- Part: Tr Unit
- Part number: 20671570153
- Condition: Failed
- Location: Weather Radar
- Part time: 1,410 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR SCREEN WENT BLANK ON ROTATION.  CREW FOUND CIRCUIT BREAKER POPPED AND THEN RESET.  SCREEN RETURNED BUT THERE WERE NO WEATHER RETURNS, GROUND RETURNS, OR TEST PATTERNS.  MAINTENANCE REPLACED RADAR TRANSCEIVER, OPERATIONAL CHECK NORMAL.
